I had sex on February 15, that was the last day of my period. The condom had broke and I'm pretty sure I noticed as soon as it did. He hadnt came in me or anything, I took a plan b pill two hours after. The second 12 hours later. Then on the following Monday I started to have a really heavy flow, for about 4 days. I still haven't had my period, and I know stress can be a big factor, but I'd just like to see if I need to do anything about this or not.
One of the ways Plan B is thought to work, is by delaying ovulation.
Although the point during the cycle at which a woman ovulates (produces an egg) varies, it is usually around a week or so after the end of her period.
As you took Plan B at the end of your period, Plan B will have more than likely delayed your ovulation, which means that although Plan B makes you bleed initially, your actual due period will also be delayed by a week or two.
Therefore, there isn't anything abnormal in you not having got your period just yet. I'd expect it within the next week or so.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2014 • 1 answer
Posted 20 Jun 2014 • 1 answer
Posted 23 Sep 2014 • 1 answer
Posted 8 Nov 2014 • 1 answer
Plan B - Hi, on May 7th I had sex and the condom broke and he came inside me. I took the pill about?
Posted 7 Jun 2016 • 1 answer